# SDR USAA2013082600020

- Difficulty date: August 17, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100600
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SY6 CHECK,  FLOOR PANEL 222EF DELAMINATED BETWEEN FR16 TO FR20 & BETWEEN -Y254 TO -Y1292.  REPLACED FLOOR PANEL IAW SRM 53-12-00, DIAGRAM 101 & IRM 9701, REV G.
